# SDR 98ZZZX2497

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: XAAVE
- Make and model: Amd FALCON50MYST
- Aircraft serial: 022
- Engine: Garrtt TFE7313
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 21011445
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC WAS CONNECTED TO BENCH TEST EQUIPMENT TO ADJUST EFR SETTING.  AFTER EEC WARM-UP PERIOD PRIOR TO ADJUSTING EFR, THE TECHNICIAN FOUND THE EEL WAS NOT FUNCTIONING.  A REVIEW OF THE TEAR DOWN/REPAIR REPORT REVEALED THE EEC HAD BEEN REMOVED FROM SERVICE FOR THE SAME REASON THE TECHNICIAN FOUND WHILE ATTEMPTING TO BENCH SET THE EPR SETTING.  IT WAS FURTHER NOTED THAT THERE WAS NO REPAIRS ACCOMPLISHED TO THIS EEC.  THE FAA FORM 8130-3 STATED INSPECTION ONLY.
